Open Access
Translator Disclaimer
August 2004 A characterization of hedging portfolios for interest rate contingent claims
Rene Carmona, Michael Tehranchi
Ann. Appl. Probab. 14(3): 1267-1294 (August 2004). DOI: 10.1214/105051604000000297


We consider the problem of hedging a European interest rate contingent claim with a portfolio of zero-coupon bonds and show that an HJM type Markovian model driven by an infinite number of sources of randomness does not have some of the shortcomings found in the classical finite-factor models. Indeed, under natural conditions on the model, we find that there exists a unique hedging strategy, and that this strategy has the desirable property that at all times it consists of bonds with maturities that are less than or equal to the longest maturity of the bonds underlying the claim.


Download Citation

Rene Carmona. Michael Tehranchi. "A characterization of hedging portfolios for interest rate contingent claims." Ann. Appl. Probab. 14 (3) 1267 - 1294, August 2004.


Published: August 2004
First available in Project Euclid: 13 July 2004

zbMATH: 1048.60049
MathSciNet: MR2071423
Digital Object Identifier: 10.1214/105051604000000297

Primary: 60H35
Secondary: 60H07 , 91B28

Keywords: Fixed income markets , hedging portfolios , infinite-dimensional processes , Malliavin calculus

Rights: Copyright © 2004 Institute of Mathematical Statistics


Vol.14 • No. 3 • August 2004
Back to Top